Aa
A
A
A
Close
STDs / STIs Community
39.6k Members
Avatar universal

Red Foreskin and Glans with red dots after Masturbation and after wash

My case is really complex. I have been to 3 dermatologist and a urologist. Could anyone please guide me here. I have been suffering from red foreskin, red dots on penis glans and burning or irritation at the tip of penis after i urinate. The burning lasts for 10-20 minutes. It varies during the day. It is less at the time of first urination in the morning but more in the evening.

The redness of foreskin and red dots on glans appear while masturbating and after drying it during a bath. Also there is no itching in the penis even after masturbation or washing.The glans get really shiny and dry after washing (I am not using soap for 3 months now). However there is irritation and burning like sensation mostly in the evening and sometimes in afternoon, in the groin area near thighs and around anus.I don't know how to post pics here otherwise i may have been.

Sexual History:

I had sex with two different guys from a chat site (so i don't know his history) in a span of week at the end of September and beginning of October. I had protected anal sex with him, he gave me oral also but without condom. Anal sex was like for 30-40 seconds only.

One of the guys rimmed me as well and later gave me oral.

Since October I have taken a lot of medicines but no respite. That includes Doxy & itraconazole ( 20 days), Diflucan (7 days), Azithromycin 1000mg (Single dose). But there is little to no improvement.

I have had HIV ( After 68 days), Diabetes Fasting and random both, Urine Culture (2 months after exposure), Urine culture (3 months after exposure), HSV-1 and HSV-2 (Both IGG and IMM-after 3 months of exposure), Urine Culture ( 3 months 15 days) and STD panel ( Chlamydia, Syphilis and Gonorrhoea Quantitative PCR- 3 months after exposure)

I have been negative for HIV, HSV-2, STD panel and Diabetes (both).

I have been tested positive for HSV-1 and UTI (E.coli- 100000 in first U/C, 1000 in 2nd U/C and clear in 3rd U/C), Chlamydia Pneumonia.

I have been to both urologist and dermatologist and diagnosed it as Balanitis. But no one has anything to say about burning after urination. Currently seeing a sexologist but no improvement so far.

My sex partners have no symptoms at all. Could I have herpes on my penis and anus because of the oral sex. Does the irritation or burning in the groin be due to HPV? I am hell scared as i am going to get married in a few months and i don't wanna give any infection to my wife.
I will be glad if anyone could give me some guidance here.

4 Responses
Avatar universal
Having had Balantis what you describ sounds like my experience. It took months to get rid of it. If you are using a cream currently stop. If you are not use one. Nystatin did it for me but I kept using it thinking I still had it as the creams themselves can cause irritation and after just stoping it cleared in about 3 weeks
1 Comments
Thanks Joe. Is Nystatin is a steroid? Will it cause thinning of foreskin and glans?
I have already used Onabet for a month during October to November.
Avatar universal
Anyone please help!
Avatar universal
No one qualified here? :(
Avatar universal
Nystatin is an antifungal cream. Never use a steroid, I did and it thinned my skin and it took about 7 months to recover




Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.
Dr. Jose Gonzalez-Garcia provides insight to the most commonly asked question about the transfer of HIV between partners.
The warning signs of HIV may not be what you think. Our HIV and STD expert Sean Cummings reports in-depth on the HIV "Triad" and other early symptoms of this disease.